# SDR AALA202009199019

- Difficulty date: September 16, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 10,947 hours, 4,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 805792
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT BATTERY 14WL DISCHARGED AND WILL NOT CHARGE.  REMOVED AND REPLACED WITH SERVICEABLE BATTERY, PER WORK CARD 2735 INSTRUCTIONS.
